# SDR 2007UALA00646

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Burned
- Location: Bs 1365 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP HEAT DUCT BURNED INSULATION BLANKETS.  BLANKETS CONTACT AFT CARGO COMPARTMENT HEAT DUCT IN AFT CARGO PIT, BS 1365 AND BETWEEN STR 28L TO STR 32R, (2 PIECES OF INSULATION).  REPLACED & CHKD POSITION OF 2 PIECES OF INSULATION IN A/C BELLY NEAR AFT CARGO COMP HOT AIR DUCT.  POSITIONED BLANKETS SO THEY  DO NOT CONTACT HEATER DUCT.  OK FOR SERVICE. SUSPECT DUCT RUN HOT WHEN CREW SELECTS MAX TEMP TO AFT CARGO COMPARTMENT.
